# SDR UHLA2015021800136

- Difficulty date: February 18, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 29,272 hours, 17,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, LT WING STUB AT CENTER FUSELAGE II PRESSURE BULKHEAD TO SPAR III FASTENER HOLE REF DETAIL D, FIG 1, SHEET 3 OF S170EO-57-10-0008.  HOLE REAMED TO .372" TO REMOVE CRACK, FAB AND INSTALLED OVERSIZED BUSHINGS EAW ETD2015-170-015818, REV A.
